Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sokhadze, Z P

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:47
Abstract pages:182
Full texts:82

http://www.mathnet.ru/eng/person120471
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Z. P. Sokhadze, “Weighted Cauchy problem for differential equations with deviating arguments”, Journal of Mathematical Sciences, 218:6 (2016), 834–838  mathnet
1997
2. I. T. Kiguradze, Z. P. Sokhadze, “On the Cauchy problem for evolution singular functional-differential equations”, Differ. Uravn., 33:1 (1997),  48–59  mathnet  mathscinet; Differ. Equ., 33:1 (1997), 47–58
1995
3. I. T. Kiguradze, Z. P. Sokhadze, “On the uniqueness of the solution of the Cauchy problem for functional-differential equations”, Differ. Uravn., 31:12 (1995),  1977–1988  mathnet  mathscinet; Differ. Equ., 31:12 (1995), 1947–1958

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021